# SDR SWAA2019110438529

- Difficulty date: October 31, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 57,733 hours, 28,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED BETWEEN BS. 328 TO BS. 344, LBL 46 AT MIDDLE FLOOR BOARD FASTENER. / R&R FLOOR INTERCOSTAL PER SOUTHWEST AIRLINES MAINTENANCE FORM.
